Article Text

PDF

Inappropriate antidiuretic hormone secretion in oat-cell carcinoma of bronchus
  1. A. H. G. Munro,
  2. G. K. Crompton1
  1. Respiratory Diseases Unit, Northern General Hospital, Edinburgh
  2. Department of Respiratory Diseases, University of Edinburgh

    Aggravation of hyponatraemia by intravenous cyclophosphamide

    Abstract

    A patient with hyponatraemia associated with an oat-cell carcinoma of the bronchus is described. Treatment with intermittent large doses of cyclophosphamide intensified the hyponatraemia. An explanation of this previously undescribed phenomenon is suggested.

    Statistics from Altmetric.com

    Footnotes

    • 1 Requests for reprints should be sent to Dr. G. K. Crompton

    Request permissions

    If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.

    Linked Articles

    • PostScript
      Anna Rich David Baldwin Richard Hubbard